# SDR SWIA202054816

- Difficulty date: November 17, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 22R BETWEEN FS 319 AND FS 333.  C-CHECK RO 12/26/2020.  REMOVED AND REPLACED STRINGER 22R FROM FS 280 TO FS 333, REF CRJ900 SRM, DWG AND REO.  COMPLIED WITH SKYWEST TASK CARD STRUCTURAL MAJOR REPAIR (RII).
